# SDR TWAA9803814

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54331
- Make and model: Boeing 727231
- Aircraft serial: 20309
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 759
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURNG C-CHECK MAINTENANCE, CURRENT INDICATED A CRACK IN THE FORWARD TWO HOLES IN UPPER RIB CHORD VERT FLANGE STATION 759 RBL 70.5.  REPAIRED UPPER AS PER AD94-07-08 AND ARA 11640.  REPAIRED LOWER AS PER M27-AD-FD AND ARA 11640.  (M)
